# SDR SWAA112320

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 584,884 hours, 49,290 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528C
- Part serial: BN979
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING AILERON TAB DELAMINATED AT T/E.  REMOVED AND REPLACED TAB PER MM.
